American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] D. Rogalski, S. J. Sierra and J. T. Stafford. Algebras in which every subalgebra is noetherian. Proc. Amer. Math. Soc. 142 (2014) 2983-2990.
Abstract, references, and article information   
View Article: PDF

[2] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information   
View Article: PDF

[3] Claude Cibils, Maria Julia Redondo and Andrea Solotar. Full and convex linear subcategories are incompressible. Proc. Amer. Math. Soc. 141 (2013) 1939-1946.
Abstract, references, and article information   
View Article: PDF

[4] X.-F. Mao and Q.-S. Wu. A criterion for Gorenstein algebras to be regular. Proc. Amer. Math. Soc. 139 (2011) 1543-1552. MR 2763744.
Abstract, references, and article information   
View Article: PDF

[5] Ignacio Ojeda and Alberto Vigneron-Tenorio. Indispensable binomials in semigroup ideals. Proc. Amer. Math. Soc. 138 (2010) 4205-4216. MR 2680047.
Abstract, references, and article information   
View Article: PDF

[6] Eli Aljadeff. On the codimension growth of $G$-graded algebras. Proc. Amer. Math. Soc. 138 (2010) 2311-2320. MR 2607860.
Abstract, references, and article information   
View Article: PDF

[7] Milen Yakimov. A classification of $H$-primes of quantum partial flag varieties. Proc. Amer. Math. Soc. 138 (2010) 1249-1261. MR 2578519.
Abstract, references, and article information   
View Article: PDF

[8] Andrea Solotar and Micheline Vigué-Poirrier. Two classes of algebras with infinite Hochschild homology. Proc. Amer. Math. Soc. 138 (2010) 861-869. MR 2566552.
Abstract, references, and article information   
View Article: PDF

[9] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information   
View Article: PDF

[10] S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang. The equivariant Brauer group of a group. Proc. Amer. Math. Soc. 134 (2006) 959-972. MR 2196026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Jørgensen. Ext vanishing and infinite Auslander-Buchsbaum. Proc. Amer. Math. Soc. 133 (2005) 1335-1341. MR 2111939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. Bavula. Solutions to two questions about the Weyl algebras. Proc. Amer. Math. Soc. 133 (2005) 1587-1591. MR 2120268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrei Marcus. Broué's abelian defect group conjecture for alternating groups. Proc. Amer. Math. Soc. 132 (2004) 7-14. MR 2021243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joachim Kupsch and Oleg G. Smolyanov. Hilbert norms for graded algebras. Proc. Amer. Math. Soc. 128 (2000) 1647-1653. MR 1707524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yuri Bahturin and Susan Montgomery. Pi-envelopes of Lie superalgebras. Proc. Amer. Math. Soc. 127 (1999) 2829-2839. MR 1600092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James J. Zhang. Non-noetherian regular rings of dimension 2. Proc. Amer. Math. Soc. 126 (1998) 1645-1653. MR 1459158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Darin R. Stephenson and James J. Zhang. Growth of graded noetherian rings. Proc. Amer. Math. Soc. 125 (1997) 1593-1605. MR 1371143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Amnon Yekutieli and James J. Zhang. Serre duality for noncommutative projective schemes. Proc. Amer. Math. Soc. 125 (1997) 697-707. MR 1372045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter Jørgensen. Serre-duality for Tails$(A)$. Proc. Amer. Math. Soc. 125 (1997) 709-716. MR 1363171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jeremy Haefner. On when a graded ring is graded equivalent to a crossed product. Proc. Amer. Math. Soc. 124 (1996) 1013-1021. MR 1301027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lieven Le Bruyn and S. P. Smith. Homogenized $\mathfrak{sl}(2)$ . Proc. Amer. Math. Soc. 118 (1993) 725-730. MR 1136235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Raymond A. Beaulieu and Anders Jensen. Exact embeddings into Artinian rings . Proc. Amer. Math. Soc. 118 (1993) 391-399. MR 1129872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hui Shi Li and Freddy Van Oystaeyen. Dehomogenization of gradings to Zariskian filtrations and applications to invertible ideals . Proc. Amer. Math. Soc. 115 (1992) 1-11. MR 1081698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. Saorín. Descending chain conditions for graded rings . Proc. Amer. Math. Soc. 115 (1992) 295-301. MR 1093603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Th. Belzner, W. D. Burgess, K. R. Fuller and R. Schulz. Examples of ungradable algebras . Proc. Amer. Math. Soc. 114 (1992) 1-4. MR 1062382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yue-chan P. Ho. The preservation of the semiprime Goldie property by strong semilattice sums . Proc. Amer. Math. Soc. 114 (1992) 613-616. MR 1074752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edmund R. Puczyłowski. A note on graded algebras . Proc. Amer. Math. Soc. 113 (1991) 1-3. MR 991706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gregory Lupton. Algebras realized by $n$ rational homotopy types . Proc. Amer. Math. Soc. 113 (1991) 1179-1184. MR 1073529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2